# SDR F3LA2011032100617

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 21,951 hours, 10,595 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 0427H7631
- Condition: Cracked
- Location: Zone 200
- Part time: 21,952 hours, 10,595 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD CRACKED FOLLOWING ANTI-ICE RT WINDSHIELD ECAM.  R & R THE F/O WINDSHIELD WITH SERVICEABLE WINSHIELD REF AMM 56-11-11-400-000-001.
